# SDR EIA2003028

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Nose W.W. STA 300-320,  Intercostal at LBL 10 Cracked.  CORRECTIVE ACION:  Removed and replaced Intercostal @ STA 300-320 per ECRA 481-53-170-2 & SRM B747 51-10-06, Pgs 1-30
